# SDR AALA201507109001

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 9,612 hours, 4,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10851
- Condition: Low Pressure
- Location: L1 Door
- Part time: 9,612 hours, 4,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR , DOOR ASSIST BOTTLE IS LOW NITROGEN.  SERVICED L1 DOOR, DOOR ASSIST BOTTLE IAW TASK 52-10-00-614-001.
